Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tequin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-21-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default near death

This October will be 3 years ago that my husband was given tequin for a bad cold. His hands started swelling and tingling on the third day of taking the tequin. On the fourth day he was having fits with his hands and legs, he went on to work anyway, he's not one to miss work.On the fifth day at 7:00am he called me and told me to call our doctor and tell him to meet him at his office. From that he was admitted in the hopital, both arms swollen and they looked bruised and also his left leg was sowllen and looked bruised. They had to give him six pints of plasad(don't know if it is spelled right) blood. The doctor had an oncology Dr. to come in and check him, he had a liver doctor to check him and a doctor that practices with blood disorders. He stayed in the hospital 8 days, was released and had the University Hospital to call and tell him he could dying. They treated him with vitiam K for 3 days and released him for home but said he would have to come every week for a year or more. They tried to blame it on poison but we know it was the tequin.<br>
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
houston resident
Guest
 
Posts: n/a
Default TEQUIN , LEVAQUIN

We lost my brother 4 days ago, he went to the hospital for breathing difficulties and he was put on Levaquin IV for 6 days As soon as the IV was in place he was hallucinating, sounded drunk when he was awake and very weak. I complained to the nurses that he obviously was having a reaction to the medication, I was told I needed to talk to the Doctor that never came to the hospital room or returned calls either well after 3 days my brother got up to go to the bathroom thinking he had diarreah and he didnt make it to the bathroom so all over the hospital room floor was blood and blood clots, the nurse stated that she had never seen so much blood. After that happened his blood count dropped from 16 to 9 The hospital started doing bleeding scans, mri, cat scan xrays, barium enema, and all the results were negative. After 7 days of that hospital my brother signed himself out without doctor releasing him and immediately signed into another local hospital. The second hospital did give him a unit of blood and a colonoscopy which came back negative. He stayed in that hospital 4 days and was released with a 7 day supply of Tequin after taking 1 pill of Tequin he was so weak he could hardly move,or breathe we did not know that tequin and levaquin was in the same family of drugs at that time. After 5 days my brother stopped taking tequin and was so weak he could hardly lift his head, 4 days later he passed out and we called 911 who took him back to the 1st hospital that had poisoned him with levaquin and my brother died 5 hours later. He was 46 and had no medical history at all. The doctor that was treating my brother in the emergency room said that all his major organs had shut down, white cells elevated, low sodium and he had to be intubated 2 times and they lost him the 2nd time. The side effects from Tequin are deadly. My brother was given prednisone with the tequin and that should have never happened. We are waiting on an autopsy report we had to pay for ourselves since the hospital refused and we are putting this on the news, we have notified the FDA, and we will complain in any manner we find about these medications.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Death by Avandia Ms.L Avandia 1 06-22-2010 04:45 PM
Benicar XL DEATH ? Sal Iacovetti Benicar 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:15 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.